MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE RELION SYRINGE; PISTON SYRINGE

BD MEDICAL - DIABETES CARE RELION SYRINGE; PISTON SYRINGE
Model Number 328511
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/10/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported when using the relion syringe, the device experienced no label or missing label information or illegible (all packaging levels).The following information was provided by the initial reporter.The customer stated: it was reported no expiration date on the box.I returned hcp' s call.She requested information on expiration date on relion syringes.No expiration date on the box.
 
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Medical device expiration date: unknown.Initial reporter state: address unavailable.Bd corporate state (b)(4) was used as its place holder.Device manufacture date: unknown.Investigation summary: no samples (including photos) were returned therefore the complaint could not be confirmed and the root cause is undetermined.If samples are received in the future the complaint will be reopened for further investigation.Unable to perform complaint lot history check for label information missing (expiration date) due to unknown lot number.Based on the above, no additional investigation and no corrective/preventative action (capa) or situation analysis (sa) is required at this time.

Brand Name
RELION SYRINGE
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
Manufacturer (Section G)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key13196779
Report Number1920898-2021-01380
Device Sequence Number4404694
Product Code FMF
UDI-Device Identifier00681131311724
UDI-Public00681131311724
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K024112
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number328511
Device Catalogue Number328511
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2021
Initial Report FDA Received Date01/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown